| Model Number |
PCF-H180AL |
| Medical Device Problem Codes |
Degraded (1153); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the flex video scope exhibited a tiny chip around the lightguide lens.There were no reports of patient involvement.
Additional Manufacturer Narrative
The legal manufacturer's investigation is ongoing, this report will be supplemented when new and relevant information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h6 and h11.Corrected fields: d5, e2, e3.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it could not be determined what the foreign material was.There was no damage to the area where the foreign material was detected, and it was unknown if reprocessing was performed according to the instructions for use (ifu).The event can be detected/prevented by following the instructions for use which state: ifu states that detection method in evis exera ii gif/cf/pcf type 180 series operation.Manual chapter 3 preparation and inspection.Ifu states that preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.